Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i1.20
pages 14-21

Investigation of Parametric Iterative Processes for Solving Nonlinear Equations

Mikhail Ya. Bartish
I.Ya. Franko Lvov State University, Ukraine
Stepan M. Shakhno
I.Ya. Franko Lvov State University, Ukraine

RESUMO

We propose the Newton method modifications. Under certain conditions, they ensure the higher rate of convergence in comparison with the Newton method. We consider the analogues of these methods for realization on parallel computing devices. We construct the effective methods for solution of the nonlinear equations which arise while solving a nonlinear least squares problem.


Articles with similar content:

Adaptive Extraproximal Algorithm for the Equilibrium Problem in the Hadamard Spaces
Journal of Automation and Information Sciences, Vol.52, 2020, issue 8
Lyubov M. Chabak , Vladimir V. Semenov, Yana I. Vedel , Ekaterina N. Golubeva
BLOCK AND MULTILEVEL PRECONDITIONING FOR STOCHASTIC GALERKIN PROBLEMS WITH LOGNORMALLY DISTRIBUTED PARAMETERS AND TENSOR PRODUCT POLYNOMIALS
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 5
Ivana Pultarová
THREE-DIMENSIONAL ADAPTIVE COMPUTATION OF BRINE TRANSPORT IN POROUS MEDIA
ICHMT DIGITAL LIBRARY ONLINE, Vol.4, 2001, issue
Bodo Erdmann, Jens Lang
Optimal Bounded Control Synthesis for a Parabolic Boundary-value Problem with Fast Oscillatory Coefficients
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Elena A. Kapustyan, Alexander G. Nakonechnyi
BAYESIAN INFERENCE OF STOCHASTIC REACTION NETWORKS USING MULTIFIDELITY SEQUENTIAL TEMPERED MARKOV CHAIN MONTE CARLO
International Journal for Uncertainty Quantification, Vol.10, 2020, issue 6
Huy D. Vo, Thomas A. Catanach, Brian Munsky